Volume 22, issue 1 (2022)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22, 1 issue

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On the algebraic $K$–theory of double points

Noah Riggenbach

Algebraic & Geometric Topology 22 (2022) 373–403
Bibliography
1 C Barwick, On the algebraic K–theory of higher categories, J. Topol. 9 (2016) 245 MR3465850
2 B Bhatt, M Morrow, P Scholze, Integral p–adic Hodge theory, Publ. Math. Inst. Hautes Études Sci. 128 (2018) 219 MR3905467
3 B Bhatt, M Morrow, P Scholze, Topological Hochschild homology and integral p–adic Hodge theory, Publ. Math. Inst. Hautes Études Sci. 129 (2019) 199 MR3949030
4 B Bhatt, P Scholze, Prisms and prismatic cohomology, preprint (2019) arXiv:1905.08229
5 A J Blumberg, D Gepner, G Tabuada, A universal characterization of higher algebraic K–theory, Geom. Topol. 17 (2013) 733 MR3070515
6 D Clausen, A Mathew, M Morrow, K–theory and topological cyclic homology of henselian pairs, J. Amer. Math. Soc. 34 (2021) 411 MR4280864
7 B I Dundas, T G Goodwillie, R McCarthy, The local structure of algebraic K–theory, 18, Springer (2013) MR3013261
8 H Fausk, P Hu, J P May, Isomorphisms between left and right adjoints, Theory Appl. Categ. 11 (2003) 107 MR1988072
9 T G Goodwillie, Relative algebraic K–theory and cyclic homology, Ann. of Math. 124 (1986) 347 MR855300
10 L Hesselholt, On the K–theory of the coordinate axes in the plane, Nagoya Math. J. 185 (2007) 93 MR2301459
11 L Hesselholt, I Madsen, Cyclic polytopes and the K–theory of truncated polynomial algebras, Invent. Math. 130 (1997) 73 MR1471886
12 L Hesselholt, I Madsen, On the K–theory of finite algebras over Witt vectors of perfect fields, Topology 36 (1997) 29 MR1410465
13 L Hesselholt, T Nikolaus, Algebraic K–theory of planar cuspidal curves, from: "K–theory in algebra, analysis and topology" (editors G Cortiñas, C A Weibel), Contemp. Math. 749, Amer. Math. Soc. (2020) 139 MR4087637
14 M Land, G Tamme, On the K–theory of pullbacks, Ann. of Math. 190 (2019) 877 MR4024564
15 A Lindenstrauss, R McCarthy, The algebraic K–theory of extensions of a ring by direct sums of itself, Indiana Univ. Math. J. 57 (2008) 577 MR2414329
16 M A Mandell, J P May, Equivariant orthogonal spectra and S–modules, 755, Amer. Math. Soc. (2002) MR1922205
17 J P May, The Wirthmüller isomorphism revisited, Theory Appl. Categ. 11 (2003) 132 MR1988073
18 T Nikolaus, P Scholze, On topological cyclic homology, Acta Math. 221 (2018) 203 MR3904731
19 D Quillen, On the cohomology and K–theory of the general linear groups over a finite field, Ann. of Math. 96 (1972) 552 MR315016
20 S Raskin, On the Dundas–Goodwillie–McCarthy theorem, preprint (2018) arXiv:1807.06709
21 E M Rudman, The cyclic homology of k[x1,x2,...,xd](x1,x2,...,xd)2, preprint (2020) arXiv:2010.08845
22 M Speirs, On the K–theory of truncated polynomial algebras, revisited, Adv. Math. 366 (2020) MR4070307
23 M Speirs, On the K–theory of coordinate axes in affine space, Algebr. Geom. Topol. 21 (2021) 137 MR4224738
24 R W Thomason, Algebraic K–theory and étale cohomology, Ann. Sci. École Norm. Sup. 18 (1985) 437 MR826102
25 S Tsalidis, Topological Hochschild homology and the homotopy descent problem, Topology 37 (1998) 913 MR1607764